# SDR SWAA2017052213862

- Difficulty date: May 15, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7
- Aircraft serial: 30630
- Aircraft time: 43,268 hours, 29,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD STOW BIN EMERGENCY AISLE LIGHT INOPERATIVE AT LOCATION M1674.  R & R THE BATTERY PACK IAW AMM.
